Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Weyland

Members
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Weyland

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    Az

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It wouldn't hurt to get checked out by a neurologist that is a specialist with dysautonomia and get the autonomic testing done. It's more information for you to use to help get yourself feeling better.
  2. I take Ativan for my flares and surges,,works pretty good for me....
  3. I used to love my showers so much. I really miss taking a nice long shower. Now I cant stand to take them . I feel so terrible afterword. Im looking into getting a shower chair soon...
  4. If you have a bad feeling being treated by this doctor or you don' think they are listening to you ,,just fire them and find a new one . Don' waste your time and money on a doc you don' trust....There are many good docs out there,but sometimes you have to interview a few....
  5. I respect most doctors ,but the most ironic thing about their job is that they will never know what its like to be sick like their patients ....They will never feel the diseases and sicknesses they treat....
  6. Chest pain is a common problem pots syndrome . I've had my heart checked out also,but I still sometimes get bad chest pain and did the waiting outside the hospital. Every time Ive gone to the er thinking I was dying, my tests come back fine..
  7. Not much nausea for me but I get episodes where my stomach feels full and I can eat . My appetite has also pretty much gone away over the last few months . I cant eat nearly as much as i could before i got sick . I miss eating a big meal..These things seem to get worse over time with dysautonomia....
  8. 160 on the tilt table ,,,150s on ekg when I've gone to the er....
  9. You really need to get in to see the specialist, so you can have the proper tests done . Your gp sounds like he has no clue....
  10. That's a pretty normal thing for your hr to drop in the evening....
  11. Your hr numbers look great ,especially for someone with pots. I wish my numbers were like yours. From what my doctors tell me ,it's really about how you are feeling and not the numbers....if your hr is lower but you feel fine ,its no problem ....
  12. I know how you feel ,it can be very scary when your body is doing strange things. The midodrine is supposed to help with low BP . And taking in salt and plenty of fluids can help with low BP ....
  13. Yeah sounds like you really should see a specialist that understands these kinds of problems so they can do the autonomic testing on you ,and check for any autoimmune issues you might have....
  14. Many people recover and get better or they find the right combination of drugs and doctors to feel as normal as they can . You are young so you have youth on your side. As far as your BP changes and having pots ,only a doctor can tell you that . I'm no doctor but as far as my experience with pots goes , it sounds like you have pots if your hr is going to 150 when you are standing . Mine did the same thing . Some have low BP and some have high BP ,depends on the type you have . Have you had any autonomic testing or a tilt test done ?
  15. I have been on benzos also since I got sick . I found its one of the only drugs that makes my body feel just a little more normal ,and I can go to my doc appointments without freaking out . I just try to stay at a low dose. I spoke to a doc at mayo about being on benzos long term because I was concerned just like you . He said they only become a problem if you keep increasing your dose because your body starts to adjust to the drug. If the drug makes you feel more normal why are you worried about taking them ? if you are feeling like you don't need the drug anymore I can understand getting off ,and with benzos you do need a long taper if you were taking a higher dose....
×
×
  • Create New...